# SDR QXEA200400402

- Difficulty date: June 5, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 6,227 hours, 4,660 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - AFT CARGO SMOKE DETECTOR CAUTION MESSAGE DISPLAYED, THEN WENT OUT.  INSPECTED BOTH AFT CARGO SMOKE DETECTORS WITH NO DEFECTS FOUND.  NO CAUTION MESSAGES DISPLAYED.  AIRCRAFT RETURNED TO SERVICE.
